# SDR DHL98726106

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, CORROSION ON STIFFENER IN LEFT WHEEL BS 920 ABOVE GEAR DOOR.  INSTALL ANGLE REPAIR PER SRM 51-40-4, 7.5 LONG.  N/R 7300.
